# SDR IPXA10561529

- Difficulty date: July 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE MAIN CARGO BAY FLOOR PANEL BS 1420-1540 RBL 45-60 IS PUNCTURED ON TOP.  REPLACED MAIN CARGO FLOOR PANEL IAW EO B757-5320-9692-G AND EO B757-5100-33281B.
